UNIGE document Scientific Article
previous document  unige:12684  next document
add to browser collection
Title

Asymptotic Estimates for a Class of Summatory Functions

Authors
Balakrishnan, Ukath-Varyat
Published in Journal of Number Theory. 1998, vol. 70, no. 1, p. 1 - 36
Identifiers
Full text
Structures
Citation
(ISO format)
BALAKRISHNAN, Ukath-Varyat, PÉTERMANN, Yves-François. Asymptotic Estimates for a Class of Summatory Functions. In: Journal of Number Theory, 1998, vol. 70, n° 1, p. 1 - 36. https://archive-ouverte.unige.ch/unige:12684

184 hits

0 download

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :